Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized Fekete means


Author: Paul Schaefer
Journal: Trans. Amer. Math. Soc. 120 (1965), 24-36
MSC: Primary 40.31
MathSciNet review: 0181851
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0181851-1
Article copyright: © Copyright 1965 American Mathematical Society